# SDR UPS202250

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND STA 1342 RT LOWER FRAME CHORD CORRODED AT RBL 24, WL 220.  REPLACED LOWER CHORD PER SRM 51-30-2, AND UPS EO B727-5530-4001.
